# SDR UALA2012012700568

- Difficulty date: January 26, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 40,504 hours, 15,775 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  CREW COMMENTS: F/O O2 MASK FAILS SELF TEST.  REPLACED WITH SERVICEABLE UNIT.  OPS AND LEAK CHECK GOOD.
